# SDR ASAA9580049

- Difficulty date: March 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N942AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53052
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 1174
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING 15K CHECK, CORROSION WAS ON SHEAR TIE AT Y1174, X PLUS 11 TO X-3, Z-49 FROM LONGERON 29L TO 30, AND ON FRAME X PLUS 34, Z-40.  REMOVED CORRODED SHEAR TIE.  FABRICATED AND INSTALLED NEW PIECES IAW DC-9 SRM 51-01 PG 1 AND 2, 51-10-04 PG 1, 51-10-03 PG 15 TO 23, 51-30-02 PG 1 AND 2, 51-30-05 PG 1-2A, 53-01 PG 3 TO 5.  (W)
